# SDR SWAA2022013155267

- Difficulty date: December 21, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN TOILET SERVICE DOOR 145AL BETWEEN BST 847 TO BST 867 LBL 31 AND WL 165.1 AT LOWER FUSELAGE ; 2021-567374 / [01] TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130061901; CAL DUE DATE: 11-MAY-22; [02] REPLACED TOILET SERVICE DOOR #145AL BETWEEN BST 847 TO BST 867 LBL 31 AND WL 165.1 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 AND AMM 52-49-07; PART NUMBER USED: 146A7410Y7; PO#2021-244159.SEE INDIVIDUAL SIGN OFFS BELOW; [03] REPLACED TOILET SERVICE DOOR #145AL BETWEEN BST 847 TO BST 867 LBL 31 AND WL 165.1 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 AND AMM 52-49-07; PART NUMBER USED: 146A7410Y7; PO#2021-244159.
